MAUDE Adverse Event Report: PANORAMIC CORPORATION PANORAMIC X-RAY PC-1000

PANORAMIC CORPORATION PANORAMIC X-RAY PC-1000
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 12/23/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This machine was sold by the original owner and was relocated without our knowledge or assistance.
 
Event or Problem Description
* a recall for this issue was initiated on 23-apr-2015.Dr (b)(6) called and stated that his pc-1000 serial number (b)(4) came down and hit his employee in the head about 7-10 days ago.She went ot the hospital and received an mri and ct scan.It was reported that she has no broken bones only bruises across her back, neck and side of her face.The machine 10729 was sold and moved to dr (b)(6) practice.He was unaware of the recall.

Brand Name
PANORAMIC X-RAY PC-1000
Common Device Name
PC-1000
Manufacturer (Section D)
PANORAMIC CORPORATION
4321 goshen road
fort wayne IN 46818
MDR Report Key6277761
Report Number1832462-2017-00003
Device Sequence Number13533975
Product Code EHD
UDI-Device Identifier00862309000309
UDI-Public00862309000309
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K870236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dental Assistant
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 01/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dental Hygienist
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2016
Initial Report FDA Received Date01/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;